Post-pyoderma perilesional dermatitis.

Main Article Content

p. 183

Abstract

Lesions reminiscent of erythema multiforme may follow mycotic and viral infections. Allergic reactions to staphylococcus were mainly reported in atopic subjects. In the past acrolocated erythema multiforme-like reactions following pyoderma were reported. In both our cases erythematous and edematous lesions surrounded previous staphylococcal lesions, supporting the hypothesis of a close relationship of these lesions with the infection or with topical drugs used to treat the latter. Contact reaction to mupirocin were reported in literature. However, in the second case no topical drug had been used, supporting the hypothesis that the erythema multiforme-like reaction was due to hypersensitivity against Staphylococcus or some staphylococcal product and leading to the diagnosis of post-pyoderma perilesional dermatitis.

Article Details